. Y}-?-s), When performing a d-shifting ? ij with respect to a pair {e i , e j } such that {e i , e j } ? {e, y} = ?, a set S ? S can be mapped to a set ? ij (S) belonging to the fiber F ({e, y})

, Also we have not found a counterexample to the following question (where the square of the clique-VC-dimension or of the star-VC-dimension is replaced by the product of the classical VC-dimension of S and the clique number of G, vol.1

, Is it true that for any set family S with 1,2-inclusion graph G 1,2 (S) = (V, E), d = VC-dim(S), and clique number ? = ?(G 1,2 (S))

S. Let-s-e-=-{s-?-x-\-{e}-:-s-=-s-?-x-for-some-s-?-s}, =. {s-?-x-\-{e}, :. , S. Belong-to, S. Then et al., As above, the bottleneck in solving Question 2 via shifting is that this operation may increase the clique number of 1,2-inclusion graphs. An alternative approach to Questions 1 and 2 is to adapt the original proof of Theorem 2 given in [19]. In brief, for a set family S of VC-dimension d and an element e, VC-dim(S e ) ? d, and VC-dim(S e ) ? d ? 1 hold. Denote by G e and G e the 1-inclusion graphs of S e and S e . Then |E(G e )| ? d|V (G e )| = d|S e | and E(G e ) ? (d ? 1)|V (G e )| = (d ? 1)|S e | by induction hypothesis. The proof of the required density inequality follows by induction from the equality |V (G)| = |S| = |S e | + |S e | = |V (G e )| + |V (G e )| and the inequality |E(G)| ? |E(G e )| + |E(G e )| + |V (G e )|. Unfortunately, as was the case for shiftings, vol.1

R. Ahlswede and N. Cai, A counterexample to Kleitman's conjecture concerning an edge-isoperimetric problem, Combinatorics, Probability and Computing, vol.8, pp.301-305, 1999.

H. Bandelt and V. Chepoi, Metric graph theory and geometry: a survey, Surveys on Discrete and Computational Geometry, vol.453, pp.49-86, 2008.

S. Bezrukov, Edge isoperimetric problems on graphs, Proc. Bolyai Math. Studies, vol.449, 1998.

N. Bousquet and S. Thomassé, VC-dimension and Erdös-Pósa property, Discr. Math, vol.338, pp.2302-2317, 2015.

A. E. Brouwer, A. M. Cohen, and A. Neumaier, Distance Regular Graphs, 1989.

N. Cesa-bianchi and D. Haussler, A graph-theoretic generalization of Sauer-Shelah lemma, Discr. Appl. Math, vol.86, pp.27-35, 1998.

V. Chepoi, Basis graphs of even Delta-matroids, J. Combin. Th. Ser B, vol.97, pp.175-192, 2007.

V. Chepoi, Distance-preserving subgraphs of Johnson graphs, Combinatorica
URL : https://hal.archives-ouvertes.fr/hal-02268710

V. Chepoi, A. Labourel, and S. Ratel, On density of subgraphs of Cartesian products
URL : https://hal.archives-ouvertes.fr/hal-01772593

M. Deza and M. Laurent, Geometry of Cuts and Metrics, 1997.

V. Diego, O. Serra, and L. Vena, On a problem by Shapozenko on Johnson graphs, 2016.

R. Diestel, Graduate texts in mathematics, Graph Theory, 1997.

D. ?. Djokovi?, Distance-preserving subgraphs of hypercubes, J. Combin. Th. Ser. B, vol.14, pp.263-267, 1973.

M. R. Garey and R. L. Graham, On cubical graphs, J. Combin. Th. B, vol.18, pp.84-95, 1975.

S. Hanneke and L. Yang, Minimax analysis of active learning, J. Mach. Learn. Res, vol.16, pp.3487-3602, 2015.

L. H. Harper, Optimal assignments of numbers to vertices, SIAM J. Appl. Math, vol.12, pp.131-135, 1964.

L. H. Harper, Global Methods for Combinatorial Isoperimetric Problems, Cambridge Studies in Advanced Mathematics, issue.90, 2004.

D. Haussler, Sphere packing numbers for subsets of the Boolean n-cube with bounded Vapnik-Chervonenkis dimension, J. Comb. Th. Ser. A, vol.69, pp.217-232, 1995.

D. Haussler, N. Littlestone, and M. K. Warmuth, Predicting {0, 1}-functions on randomly drawn points, vol.115, pp.248-292, 1994.

D. Haussler and P. M. Long, A generalization of Sauer's lemma, J. Combin. Th. Ser. A, vol.71, pp.219-240, 1995.

D. Kuzmin and M. K. Warmuth, Unlabelled compression schemes for maximum classes, J. Mach. Learn. Res, vol.8, pp.2047-2081, 2007.

S. B. Maurer, Matroid basis graphs I, J. Combin. Th. Ser. B, vol.14, pp.216-240, 1973.

B. K. Natarajan, On learning sets and functions, Machine Learning, vol.4, pp.67-97, 1989.

D. Pollard, Convergence of Stochastic Processes, 2012.

B. I. Rubinstein, P. L. Bartlett, and J. H. Rubinstein, Shifting: one-inclusion mistake bounds and sample compression, J. Comput. Syst. Sci, vol.75, pp.37-59, 2009.

N. Sauer, On the density of families of sets, J. Combin. Th., Ser. A, vol.13, pp.145-147, 1972.

S. V. Shpectorov, On scale embeddings of graphs into hypercubes, Europ. J. Combin, vol.14, pp.117-130, 1993.

V. N. Vapnik and A. Y. Chervonenkis, On the uniform convergence of relative frequencies of events to their probabilities, Theory Probab. Appl, vol.16, pp.264-280, 1971.